Volume 03, Number 01, March 2004
1. On Hadamard product of certain classes of meromorphic univalent functions
S.R. Kulkarni and Mrs. S.S. Joshi 
Page: 01-08
2. Bulk viscous stiff fluid cosmological model with variable G and Λ
Raj Bali and Seema Tinker 
Page: 09-16
3. On applications of fractional calculus
Jaiveer Singh and C.L. Koul 
Page: 17-24
4. Expanding and shearing Bianchi type I non-static cosmological model in general relativity
Atul Tyagi and Dhirendra Chhajed 
Page: 25-30
5. A study of unified finite integrals involving generalized polynomial sets and the H-function 
V.G. Gupta, Suman Jain and Pramila Kumari
Page: 31-42

Generating relations of the generalized Hermite polynomials by Lie-group theoretic method

Mohannad J.S. Shahwan and M.A. Pathan 
Page: 43-48

Two dimensional generalized fractional calculus operators involving Appell’s F2 function on certain spaces

S.P. Goyal and Trilok Mathur
Page: 49-68
8. Certain reducibility of basic double hypergeometric series
B.P. Mishra
Page: 69-74